How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Cameron Your Own Question
Dr. Cameron
Dr. Cameron, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine and Ivy League trained. Medical Review Officer trained in Drug Testing
16455829
Type Your Medical Question Here...
Dr. Cameron is online now
A new question is answered every 9 seconds

I have a non-itchy red, splotchy rash on my chest, stomach

Resolved Question:

I have a non-itchy red, splotchy rash on my chest, stomach and on my upper inside thighs.
The marks are not raised and are all different sizes. I have not changed any laundry products,
or personal hygene products. I have never had allergies and it's the first rash I have ever
had. Any ideas?
Submitted: 7 years ago.
Category: Medical
Expert:  Dr. Cameron replied 7 years ago.
<p>Hi<br />I read your question.<br />It sounds you are having urticaria- which is a rash caused by an allergic reaction to something. Some people develop hives, welts, small red bumps, swelling of the face and even problems breathing. The rash is usually itchy, but in some cases it may not be (particularly hereditary)<br /><br />The issue with urticaria is that you need to play detective work- it helps to write a diary of what was eaten and any exposures to different detergents, soaps, perfumes, animals, etc.. The treatment for this is benadryl- which is over the counter- take as directed. You can even take OTC steroid cream, but it rubs off and is not so effective. In severe cases, they may prescribe a steroid tablet. In the meantime, try the benadryl and avoid what you think might have caused it. If you develops any facial swelling, tongue swelling, difficulty breathing or other concerning symptoms, go to the ER right away. If the rash does not improve despite the benadryl, call your GP.. </p><p> </p><p>best wishes </p><p>press the green accept button if this was helpful. </p>
Dr. Cameron and 3 other Medical Specialists are ready to help you